# SDR CSA2004F00000

- Difficulty date: June 28, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N3516A
- Make and model: Piper PA-31-350
- Aircraft serial: 317952106
- Engine: Lyc TIO540J2BD
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 400188
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT RADIOED THAT LT MLG SAFE LIGHT WOULD NOT COME ON, VERIFIED BULB FUNCTION, OK.  VERIFIED GEAR FULLY EXTENDED DURING FLY-BY BEFORE LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT STOPPED ON RUNWAY.  PILOT REPORT GEAR SAFE LIGHT CAME ON AT TOUCHDOWN.  MECHANIC INSPECTED GEAR AND FOUND ALL HOOKS FULLY ENGAGED.  MOVED AIRCRAFT TO HANGAR, JACKED AIRCRAFT.  LT DOWNLOCK HOOK MOVEMENT STIFF.  REMOVED AND REPLACED 400-188 BOLT.  INSPECTED AND REINSTALLED RT DOWNLOCK NECK BOLT.  CLEANED AND LUBED LANDING GEAR.  CYCLED GEAR 6 TIMES.  NO DEFECTS NOTED.
